# SDR DU4R2007037

- Difficulty date: January 24, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL WEB BS 1400 TO BS 1420 LBL 3 ON LOWER LEG.  REMOVED CORRODED INTERCOSTAL WEB.  FABRICATED AND INSTALLED REPAIR WEB 19.5" BY 8.6" FROM 7075-T6 .032" IAW B757 SRM 53-60-04, 51-30-01 AND 51-40-02.
